banophen

What Is Banophen And How To Use It


Banophen is a brand name for Diphenhydramine. Banophen is an antihistamine used to relieve the symptoms of allergies, hay fever and colds. It can relieve allergy symptoms such as rash, itching, watery eyes, itching in eyes, nose or throat, cough, runny nose and sneezing. Banophen is also used to prevent or treat nausea, vomiting and dizziness caused by motion sicknesses.

What Is Banophen Used For?

Banophen (Diphenhydramine) is a medication used to relieve allergies, motion sickness and cold symptoms.


Banophen blocks certain natural chemicals (histamines) in your body that can cause allergic reactions. It has drying effects to reduce symptoms of watery eyes and runny nose, by blocking another natural substance in the body called acetylcholine.

Ask your doctor or pharmacist for additional details about the safe use of Banophen. Cough and cold products do not cure or shorten the duration of colds and can cause serious side effects. Cough and cold products have not been shown to be safe or effective for children under 6 years of age. Products such as slow-acting tablets and capsules are not recommended for children aged 12 and under. Do not use any product containing Diphenhydramine for children under 12 years of age unless prescribed by a doctor.

hayfever relief
Banophen is an antihistamine used to relieve the symptoms of allergies such as hayfever

Possible Side Effects

Call your doctor for if any of these rare but severe side effects arise:

  • Allergic reaction: includes signs such as:
    – rash 
    hives
    – itching
    – redness, swelling, blistered, or peeling skin
    – fever 
    – respiratory difficulty such as wheezing, tightness in the chest or throat, laboured breathing
    – difficulty swallowing, talking or uncommon hoarseness to speech
    – swelling of the face, including the mouth, lips, tongue, or throat
  • Dizziness
  • Fainting
  • Unconsciousness or unresponsive to touch and voice commands
  • Difficulty balancing
  • Vomiting
  • Loss of alertness or confusion

For many people, these side effects are minor or nothing at all. Drowsiness, dizziness, thickening of the mucus in the nose or throat, agitation, upset stomach are also side effects that can occur. Call your doctor immediately for these and other side effects that may do not disappear.

Always follow the dosage instructions to reduce the risk of serious side effects and overdose. Do not give other cough and cold medicines that contain the same or similar ingredients. Banophen is not recommended for children under the age of 12 and elderly people.

Is Banophen The Same As Benadryl Or Other Brands?

Diphenhydramine is a medicine used to relieve allergies and cold symptoms. It is a generic drug sold under the brand names of Benadryl, Dramamine, NyTol, Sominex, Banophen, Diphenhist, Wal-Dryl (Dicopanol), Diphen Select, Easy and Unisom. It belongs to a class of drugs called antihistamines.

motion sickness
Banophen can be taken 30 minutes before flight departures to prevent motion sickness.

How To Use Banophen

There are many brands and forms of Banophen. Please read the dosage instructions for each product as the amount of Diphenhydramine may vary from product to product. The dosage may depend on your age, health status and response to treatment.

If you have any further questions, ask your doctor or pharmacist. If your doctor prescribes a medication, you should follow his instructions. Take the tablet, capsule or liquid form by mouth or with food.

Banophen (diphendydramine) is one of the most commonly abused drugs in the USA. For Banophen liquid solution, do not use a normal household spoon. Use a special medical spoon or measuring device to measure the liquid correctly. Do not increase your dose without prior advise from your doctor and take the medicine as prescribed.

To prevent motion sickness, take your dose 30 minutes before departure or an equivalent activity.

For sleeping aid, if you still have sleep problems after 2 weeks of taking Banophen, consult your doctor. Tell your doctor if your condition does not improve or worsens as your restlessness could be a sign of another underlying condition that needs medical attention.

Keep a list of the products and dosages you use, including prescription medications, non-prescription medications and herbal products, and share them with your doctor or pharmacist. Do not start, stop, or change the dosage of any medication without your doctor’s permission.

Check the labels of your medications (for example, for allergies, coughs or colds) to see if they contain ingredients that can cause drowsiness. Products that interact with medications may include antihistamines, skin care products such as diphenhydramine creams, ointments and sprays. Tell your doctor or pharmacist if you are taking other drugs that can cause drowsiness (e.g., alprazolam, lorazepam, zolpidem) like opioid painkillers, cough suppressants (codeine, hydrocodone), alcohol, cannabis, or sleeping pills.

Similar Posts

Leave a Reply

Your email address will not be published. Required fields are marked *